# SDR AALA20140212008

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOOT AT STATION 541 IS CORRODED ABOVE THE LT HAND CUSP.  INSTALLED NEW FRAME FOOT IAW AARD 51-00-05-1 & SRM 53-14-02-001 FIGURE 1.
